We’ll see

September 3, 2009 Leave a comment Go to comments

It was too good to stay like this!! :-(((((((
I am slow. So slow. It was only when I lost 11kilos that I realized that I lost weight! and I reproduced the same thing; it’s only yesterday that I really realized what’s been happening. -__-

It’s been several weeks that, when I have to use the staircase (when there’s nothing beneath the steps but air) I got scared and stayed close to the wall. I remember now, that 3 weeks ago, although I managed to go to the 4th floor, I couldn’t get downstairs. I didn’t even try, I knew that I couldn’t do it, so I used the lift (there was a lift :-DD).

Yesterday I had my worst experience ever. I went to the mall, I go to the mall pretty often and I never had any problem at all. But yesterday, when I used the escalator to go downstairs, I really really really really had the feeling that I was about to fall; that my body was leaning downward (if this word doesn’t exist, it does now lol). I held on to the ramp, you had no idea. I never experienced this before. Never. Then, on the 2nd floor, there’s the alley with on one side the stores and on the other side a transparent window that stands as a little wall,..this way we can look downstairs and see the other stores. I brushed against the walls of the stores. I couldn’t walk along the little transparent wall anymore and I couldn’t even walk in the middle of the alley. You know when this kind of things happen to you, when they come out of nowhere, it’s special. You don’t know what’s happening to you. Why suddenly you are scared to death of heights.
I had to take again the escalator to go down again. This time, it is simple, I couldn’t even *approach* the escalator. I think I had what people call a ‘panic attack’. I did everything to calm down, – used the techniques I learned with the OSA program but it didn’t worked. It was physical, I couldn’t approach the escalator. Thereby I did not use the escalator. There was no hesitation: no escalator, too scary for me.

That’s when I thought about my medications. I didn’t know if they could trigger phobias or not but I knew that it was caused by my medications. This heights vertigo popped up out of nowhere and progressed so quickly, it’s impressive. No sooner had I arrived at home than I checked the list of the side effects of my medications. No mention of ‘phobia’ but there’s ‘dizziness’. I found it!!
I called the Mental Health Center to talk to the woman who prescribes me my meds and I described her my problem. She said that if I’m sure that it is linked with the meds – she always doubts – I have to decrease the dose; that’s what they do usually when there’s this kind of problem. So starting today, instead of taking 450mg I’ll take only 300mg. We’ll see what happen with a change in the dose of the meds.

Ah, and I start again to wake up at 3am. It’s the 4th night in a row that I wake up in the middle of the night. I don’t understand why this side effect comes back.

I began to take meds on Wednesday, February 18, 2009: 150mg.
On Tuesday, March 3, I increased the dose and started to take 300mg of Bupropion//Wellbutrin. (they were in a hurry lol)
On Wednesday, April 15, I passed from 300mg to 450mg (because I still had thoughts of suicide. ^_^)
And today, Thursday, September 3, I’ll go back to my 300mg. I’ll shake less and maybe my periods will come back althought I’m not in a hurry to get them back.
.

Advertisements
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: